Request file

Review/Citation:  NAKATSUKA, Tomoyuki. On time-periodic Navier-Stokes flows with fast spatial decay in the whole space. emJournal of Elliptic and Parabolic Equations. /em 2018, 4(1), 51-67. ISSN 2296-9020

Requested document:  Nakatsuka.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *